# SDR DL764020075

- Difficulty date: January 21, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 3,470 hours, 1,368 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: S283U00816
- Part serial: 142459
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FWD IFE COOLING MESSAGE ILLUMINATED STATUS MSG.  COULD BE RELATED TO SMOKE IN OBSERVED NEAR MID LAV BY F/A.  FWD IFE COOLING MSG CAUSED BY IFE BEING TURNED OFF.  SMOKE AT MID LAV CAUSED BY A BAD MIRROR LIGHT BALLAST M4 IN R2 LAV DISCONNECTED LAV CAPPED CANNON PLUG.  LOCKED OUT LAV AND FWD TO MCO PER MEL 38-30-01B.  BALLAST P/N 335240080 NASI HNL.
